Skip to search formSkip to main content
You are currently offline. Some features of the site may not work correctly.

2-phenylene-bis-dimethylarsine

Known as: diArs, diar 
 
National Institutes of Health

Papers overview

Semantic Scholar uses AI to extract papers important to this topic.
2017
2017
Imagine a future where dynamically, from year to year, we can track the progression of alien species (AS), identify emerging… Expand
  • figure 1
Is this relevant?
2012
2012
During the second half of the 20th century Qatar has witnessed its first urbanisation period, which was linked to the rapidly… Expand
  • figure 1
  • figure 3
  • figure 5
  • figure 7
  • figure 8
Is this relevant?
2011
2011
In this paper the authors analized the evolution of four major cities of Romania between 2006-2008, with the goal to compare and… Expand
  • table 1
  • table 2
  • figure 2
  • figure 5
Is this relevant?
2009
2009
AIMS Recent animal experiments have indicated that dimethylarsinic acid (DMA), a main metabolite of inorganic arsenic, is a… Expand
  • table 1
  • figure 1
  • figure 2
  • figure 3
  • figure 4
Is this relevant?
2003
2003
Drug-induced allergic reactions (DIARs), including allergic hepatitis, cutaneous reactions, and blood dyscrasias, are… Expand
Is this relevant?
1996
1996
Reduction-substitution reactions on [99mTcO4]- with both o-phenylenebis(dimethylarsine) (DIARS) and various thiols produce a… Expand
Is this relevant?
1993
1993
All spontaneous reports to the manufacturer and to WHO's database INTDIS regarding adverse reactions to clinical dextran after… Expand
Is this relevant?
1985
1985
  • J. Ring
  • International anesthesiology clinics
  • 1985
  • Corpus ID: 45885255
Anaphylactoid reactions have been reported in association with all of the currently available plasma substitutes. The clinical… Expand
Is this relevant?
1984
1984
The biodistribution, kinetics, imaging characteristics and blood flow correlations of 99mTc labeled DiArs and DMPE were studied… Expand
Is this relevant?
1980
1980
The symptoms of dextran-induced anaphylactoid/anaphylactic reactions (DIAR) range from skin reactions to severe circulatory shock… Expand
Is this relevant?